JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON W4-BIRECURRENT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 36, Issue 4,  2014, pp.723-730
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2014.36.4.723
 Title & Authors
ON W4-BIRECURRENT MANIFOLDS
Kim, Jaeman;
  PDF(new window)
 Abstract
In the present paper, we introduce a type of Riemannian manifolds (namely, -birecurrent manifold) and study the several properties of such a manifold on which some geometric conditions are imposed.
 Keywords
-birecurrent manifold;birecurrent manifold;associated tensor;scalar curvature;Einstein;concurrent vector field;parallel vector field;
 Language
English
 Cited by
1.
ON PSEUDO W4-SYMMETRIC MANIFOLDS, Honam Mathematical Journal, 2016, 38, 1, 39  crossref(new windwow)
 References
1.
Besse, A.L., Einstein Manifolds, Springer, Berlin, 1987.

2.
Chaki, M.C. and Roy Chowdhury, A.N., On conformally recurrent spaces of second order, J. Austral. Math. Soc. 10 (1969), 155-161. crossref(new window)

3.
Ewert-Krzemieniewski, S., On conformally birecurrent Ricci-recurrent manifolds, Colloq. Math. 62 (1991), 299-312.

4.
Ewert-Krzemieniewski, S., On manifolds with curvature condition of recurrent type of the second order, Period. Math. Hungar. 34 (1998), 185-194.

5.
Garai, R.K., On conharmonically recurrent spaces of second order, Yokohama Math. J. 21 (1973), 89-96.

6.
Leyson, D.T. and Lemence, R.S., On $W_4$-atness of some classes of generalizations of Einstein manifolds, Int. Journal of Math. Analysis 8 (2014), 881-889.

7.
Lichnerowicz, A., Courbure, nombres de betti, et espaces symetrique, Proc. of the Intern. Cog. of Mat. 2 (1952), 216-223.

8.
Pokhariyal, G.P., Curvature tensors and their relativistic signi cance III, Yoko-hama Math. J. 21 (1973), 115-119.

9.
Thompson, A.H., On conformally flat 2-recurrent Riemannian spaces, Quart. J. Math. Oxford Ser. 20 (1969), 505-510. crossref(new window)

10.
Tripathi, M.M. and Gupta, P., $\Im$-curvature tensor on a semi-Riemannian man-ifold, J. Adv. Math. Stud. 4(1) (2011), 117-129.